# SDR DXTA200601187

- Difficulty date: January 9, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 10,044 hours, 8,039 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE TO ALLOW GEAR RETRACTION AFTER TAKEOFF.  ITEM IS UNDER INVESTIGATION.
